Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 1, 2013, 8:16 PM EDT for Herkimer County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2013, 8:16 PM EDT (00:16 UTC)
- Expired
- Jul 2, 2013, 12:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Herkimer County, NY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WGUS51 KALY 020016
FFWALY
NYC043-020415-
/O.NEW.KALY.FF.W.0029.130702T0016Z-130702T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
816 PM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 1215 AM EDT
* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM SHOWERS AND THUNDERSTORMS 8 MILES EAST OF
NEWPORT...OR 9 MILES NORTH OF LITTLE FALLS...MOVING NORTHEAST AT
20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4335 7498 4334 7487 4328 7471 4318 7470
4317 7472 4316 7471 4313 7474 4319 7509
$$
BGM1 follow-up statement
801
WGUS71 KALY 020304
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1104 PM EDT MON JUL 1 2013
NYC043-020314-
/O.CAN.KALY.FF.W.0029.000000T0000Z-130702T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HERKIMER NY-
1104 PM EDT MON JUL 1 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL HERKIMER
COUNTY...
THE SHOWERS AND THUNDERSTORMS PRODUCING THE FLASH FLOODING HAVE
EXITED THE WARNED AREA.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4335 7498 4334 7487 4328 7471 4318 7470
4317 7472 4316 7471 4313 7474 4319 7509
$$
IRLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 8:10 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 1, 8:10 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
810 PM EDT MON JUL 1 2013
.SYNOPSIS...
A SLOW MOVING WARM FRONT DRAPED ACROSS NEW YORK AND NEW ENGLAND
WILL DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE
ALONG IT INTO TUESDAY. IT WILL RESULT IN OCCASIONAL SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN. BY WEDNESDAY THE WARM FRONT WILL BE
FROM THE EASTERN GREAT LAKES TO THE SAINT LAWRENCE VALLEY...AND BY
WEEKS END IT WILL PUSH FURTHER TO THE WEST. THURSDAY INTO THE
WEEKEND THE BERMUDA HIGH PRESSURE AREA WILL BUILD WEST ONTO THE
EASTERN SEABOARD...KEEPING OUR WEATHER VERY WARM AND HUMID...WITH
VARIABLE CLOUDS AND SUN...AND A GRADUALLY DECREASING THREAT OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
FLASH FLOOD WATCH CONTINUES THROUGH 8 PM TUESDAY...
A TROPICAL MOISTURE PLUME FROM THE WESTERN CARIBBEAN SEA UP THE
EASTERN SEABOARD WILL PERSIST THROUGH THE PERIOD. AT THE SURFACE
A WMFNT IS DRAPED NEAR THE I-88 CORRIDOR IN NY...EXTENDING NE TO
THE MAINE COAST. AT 500 HPA A CUTOFF IS IN THE WESTERN OHIO
VLY...WHILE ATLC ANTICYCLONE IS ANCHORED WELL OFFSHORE. THIS WILL
MAINTAIN THE RICH MOISTURE FEED UP THE EASTERN SEABOARD. BOUTS OF
-SHRA WILL BE TRIGGERED BY SURGES ALONG THE WMFNT...AND PASSING
SHORT WVS IN THE 500HPA FLOW.
AT 8PM THE WMFNT IS FOCUSING SHRA+ WHICH WERE TRAINING FM NR BGM
INTO HERKIMER CNTY WHERE A FLASH FLOOD EMERGENCY IS IN PROGRESS.
ANOTHER AREA OF SHRA+ IS LIFTING NE FM CATSKILLS TWRD CAP DISTRICT
AND SCT. OVER NEXT 3 HRS. THESE SHRA+ WILL LIFT SLOWLY N AND
DIMINISH OVERNIGHT....BCMG SCT -SHRA. ATTM HRRR CONTINUES TO
HANDLE THE SITUATION WELL.
IT WILL BE A MUGGY WARM NIGHT...LOWS WILL BE IN THE 60S AND LOW
70S...WITH SOME 50S IN THE N ADIRONDACKS.
WITH ARND 2.0 INCH PW OVER REGION...THIS ATMOSPHERE IS RICH IN
MOISTURE AND POTENTIAL FOR HEAVY RAINS REMAINS TUESDAY. WITH
RECENT RAINFALL KEEPING THE GROUND RATHER SATURATED...MUCH OF THE
RAINFALL WILL BECOME RUNOFF...LEADING TO RENEWED FLASH FLOODING
CONCERNS.
TUESDAY THE MARITIME TROPICAL AIR MASS AND WMFNT REMAIN AND
MAINTAIN THREAT OF WAA SURGES (OVERRUNNING) OF SHRA/ISOLD TSTMS
AND HEAVY DOWNPOURS.
TUES THE WMFNT CONTINUES N AND EXITS THE FCA BY 00UTC WED. PCPN
ASSOC WITH WMFNT/ISENTROPIC LIFT IS LARGELY ACROSS N TIER...WHILE
BULK OF FCA IS IN OR ENTERS THE WARM SECTOR...WHERE SCT-BKN
SHRA/TSTMS WITH HEAVY DOWNPOURS WILL BCM MORE DIURNALLY DRIVEN.
CLOUDS WILL REMAIN FOR THE MOST PART...BUT THERE MAY BE SOME
BREAKS AND TEMPS WILL BE A FEW DEGREES ABV MONDAYS.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
FOR THE MOST PART THE MDL SUITE IS IN AGREEMENT THRU THE PERIOD.
MAIN DIFFERENCES ARE IN RH AND QPF...TWO THINGS MODELS DRIVEN BY
PARAMETERIZATION SCHEMES FOR CONVECTION DON'T DO ESPECIALLY WELL
AT.
WHILE THE WMFNT HAS LARGELY DEPARTED THE FCA...THE RICH TROPICAL
PLUME LINGERS ALL ALONG THE EASTERN SEABOARD. PW HOVER AROUND 2.O
INCHES DECREASING TO 1.5 BY THE END OF THE PERIOD.
TUES NT THE WMFNT WILL STILL BE NR N AND W TIER...ACTING AS A
FOCUS FOR ENHANCED SHRA ACTIVITY...ELSEWHERE THE SHRA/TSTM THREAT
DURING THIS PERIOD BCMS LARGELY DIURNALLY DRIVEN
WITH RICH MOISTURE SUPPLY IN PLACE...FCA IN WM SECTOR...BERMUDA
HIGH BACKING ONTO E SEABOARD BY END OF PERIOD....MORNING CLOUDS
WILL THIN...AND BREAKS IN THE CLOUDS WILL BCM MORE COMMON EACH DAY
AND AFTN SUN WILL TRIGGER ADDITIONAL SHRA/TSTMS. OVERALL POPS WILL
BE TRENDING DOWN FM LIKELY AT THE START OF THE PERIOD TO CHC BY
THE 4TH OF JULY (THU). SUNSHINE AND TEMPS WILL BE TRENDING UP.
NIGHTS WILL STILL BE MUGGY AND WARM...EVEN BY MARYLAND STANDARDS.
LOWS IN 60S TO LOW 70S. WEDNESDAY HIGHS WILL RETURN TO THE
80S...THUR THE MID 80S TO NR 90. WHILE CONVECTION WILL BECOME LESS
WIDESPREAD...WHAT DOES FIRE WILL BE STRONGER AS CAPES WITH MORE
SUN BEGIN APPROACHING 1000-2000 J/KG THU.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
DURING THE EFP MAJOR W ATLC ANTICYCLONE AT SFC AND 500HPA (KNOWN
AS THE BERMUDA HIGH) RETROGRADES TO THE ATLC SEABOARD..AS THE
500HPA TROF RETROGRADES INTO TEXAS.
THE TROPICAL PLUME OF MOISTURE REMAINS ACROSS FCA FRI...THE GFS
SHIFTS IT OUT OF THE FCA FOR THE WEEKEND AND BACK MONDAY. THE GEM
DISPLACES IT FURTHER N AND W TO W PERIPHERY...AND ECMWF HAS IT
DRIFTING IN AND OUT OF THE AREA THROUGH THE PERIOD.
THE MAIN FEATURES WILL BE VARIABLE SUNSHINE...VERY WARM AND HUMID
CONDITIONS WITH CHC MAINLY AFTN AND EVENING TSTMS. THE THREAT WILL
BE LEAST OVER THE WEEKEND.
HIGH TEMPS SHOULD BE IN THE 80S TO ARND 90...AND OVERNIGHT LOWS
ARE IN 60S TO LOW 70S. WILL POPULATE WITH HPC.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THIS EVENING GENERALLY MVR CONDS WITH CIGS OVC015-030 AND VSBY
3-5SM IN RA+ AND BR IN NUMEROUS SHRA+. THESE SHOWERS WILL DIMINISH
OVERNIGHT...BUT WIDESPREAD MVFR CIGS AND VSBY WILL ENSUE IN FG
AND SCT -SHRA WITH AREAS IFR BLO 1SM FG AND OVC008.
TUE MRNG...CIGS WILL RETURN MAINLY MVFR W/BKN-OVC020-030 WITH
VSBY P6SM ...SCT-BKN CIGS OVC015 VSBY 3SM -SHRA/TSTMS
SFC WINDS WILL BE FAIRLY LIGHT THROUGH THE ENTIRE TAF
PERIOD...GENERALLY LESS THAN 5 KTS FOR MOST OF THE TIME.
OUTLOOK...
TUE PM-SAT...VFR/MVFR. CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT AND OR
EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR POSSIBLE.
&&
.FIRE WEATHER...
NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET
CONDITIONS WITH HIGH LEVELS OF HUMIDITY.
A SLOW MOVING WARM FRONT DRAPED ACROSS NEW YORK AND NEW ENGLAND
WILL DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE
ALONG IT INTO TUESDAY. IT WILL RESULT IN OCCASIONAL SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN. BY WEDNESDAY THE WARM FRONT WILL BE
FROM THE EASTERN GREAT LAKES TO THE SAINT LAWRENCE VALLEY...AND BY
WEEKS END IT WILL PUSH FURTHER TO THE WEST. THURSDAY INTO THE
WEEKEND THE BERMUDA HIGH PRESSURE AREA WILL BUILD WEST ONTO THE
EASTERN SEABOARD...KEEPING OUR WEATHER VERY WARM AND HUMID...WITH
VARIABLE CLOUDS AND SUN...AND A GRADUALLY DECREASING THREAT OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.
&&
.HYDROLOGY...
PLEASE REFER TO THE FLOOD WARNING FOR THE LATEST INFORMATION ON
THE FLOODING IN AND AROUND THE MOHAWK RIVER.
A STATIONARY BOUNDARY WITH WAVES OF LOW PRESSURE MOVING ALONG IT
WILL BE ACROSS OUR REGION THROUGH TUESDAY. THIS WILL RESULT IN
NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WITH RAINFALL HEAVY AT
TIMES. RAINFALL TOTALS THROUGH TUESDAY ARE EXPECTED TO REACH 1 TO
3 INCHES WITH LOCALIZED AMOUNTS UP TO 5 INCHES. AT THIS TIME THE
HEAVIEST RAINFALL IS EXPECTED TO FALL FROM SOUTHERN VERMONT AND
THE BERKSHIRES SOUTHWEST TO THE EASTERN CATSKILLS.
THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE
RISES ON SOME MAJOR STEM RIVERS.
THERE STILL IS THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS
ON A SCATTERED BASIS WEDNESDAY THROUGH FRIDAY BUT HEAVY RAINFALL
ON THESE DAYS SHOULD BE MUCH MORE LOCALIZED.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
THE ALBANY INTERNATIONAL AIRPORT HAS RECORDED 8.68 INCHES
OF PRECIPITATION FOR THE MONTH OF JUNE. THIS IS NOW THE THIRD
WETTEST JUNE ON RECORD. THE PRECIPITATION RECORD PERIOD GOES BACK
TO 1826. THE WETTEST JUNE ON RECORD WAS BACK IN 2006 WHEN 8.74
INCHES OCCURRED...AND THE 2ND WETTEST WAS 8.70 INCHES THAT FELL BACK
IN 1862.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ032-033-
038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VTZ013>015.
&&
SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...SNYDER
FIRE WEATHER...SNYDER
HYDROLOGY...11
CLIMATE...Hazardous weather outlook, Jul 1, 4:13 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 413 PM EDT MON JUL 1 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 413 PM EDT MON JUL 1 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY RAINFALL REPORTS OF 2 INCHES OR MORE AS WELL AS ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. CORRECTED TEXT AND EXPIRATION TIME.
In the hours before
Special weather statement, Jul 1, 2:35 PM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT MON JUL 1 2013
NYZ038-011945-
SOUTHERN HERKIMER NY-
235 PM EDT MON JUL 1 2013
...A QUICK PERIOD OF MODERATE RAINFALL HEADED TOWARDS
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS CAPABLE OF PRODUCING HEAVY RAIN. THESE SHOWERS WERE
LOCATED 12 MILES SOUTH OF JORDANVILLE...OR ABOUT 7 MILES NORTH OF
HARTWICK...AND MOVING NORTH AT 20 MPH.
THE HEAVY SHOWERS WILL BE NEAR...
JORDANVILLE AND 8 MILES EAST OF WEST WINFIELD BY 300 PM EDT
CEDARVILLE BY 310 PM EDT
ILION...MOHAWK AND HERKIMER BY 320 PM EDT
FRANKFORT BY 325 PM EDT
7 MILES WEST OF MIDDLEVILLE BY 340 PM EDT
6 MILES SOUTHWEST OF NEWPORT BY 345 PM EDT
A QUARTER TO A THIRD OF AN INCH OF RAIN IN A HALF HOUR PERIOD IS
POSSIBLE WITH THIS LINE OF SHOWERS.
LAT...LON 4322 7508 4324 7495 4288 7483 4289 7488
4284 7488 4282 7490 4290 7509 4285 7514
4285 7521 4286 7522 4292 7521 4306 7522
TIME...MOT...LOC 1834Z 169DEG 19KT 4276 7501
FRUGISLocal storm report, Jul 1, 7:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
727 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD ILION 43.01N 75.04W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
FLASH FLOODING ONGOING THROUGHOUT THE TOWN OF ILION
WITH MULTIPLE ROADS CLOSED.
&&
EVENT NUMBER ALY1300308
IRLLocal storm report, Jul 1, 7:28 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
728 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD HERKIMER 43.03N 74.99W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
MUDSLIDE REPORTED NEAR THE TOWN OF HERKIMER.
&&
EVENT NUMBER ALY1300309
IRLLocal storm report, Jul 1, 7:29 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
729 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
ROADS CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300310
IRLLocal storm report, Jul 1, 7:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
749 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD FORT PLAIN 42.93N 74.63W
07/01/2013 MONTGOMERY NY EMERGENCY MNGR
FLASH FLOODING OCCURRING ALONG ROUTE 80 AND OTSQUAGO
CREEK. EVACUATIONS ARE CURRENTLY UNDERWAY.
&&
EVENT NUMBER ALY1300311
IRLLocal storm report, Jul 1, 8:01 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
801 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 E PACHIN MILLS 42.00N 73.62W
07/01/2013 COLUMBIA NY 911 CALL CENTER
FINKLE ROAD IS CLOSED DUE TO FLOODING. ROAD IS WASHED
OUT.
1100 AM FLASH FLOOD 1 WNW ANCRAMDALE 42.02N 73.61W
07/01/2013 COLUMBIA NY 911 CALL CENTER
SKYLINE ROAD IS CLOSED DUE TO FLOODING.
0715 PM FLASH FLOOD ILION 43.01N 75.04W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
FLASH FLOODING ONGOING THROUGHOUT THE TOWN OF ILION
WITH MULTIPLE ROADS CLOSED.
0715 PM FLASH FLOOD HERKIMER 43.03N 74.99W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
MUDSLIDE REPORTED NEAR THE TOWN OF HERKIMER.
0715 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
07/01/2013 HERKIMER NY LAW ENFORCEMENT
ROADS CLOSED DUE TO FLASH FLOODING.
0745 PM FLASH FLOOD FORT PLAIN 42.93N 74.63W
07/01/2013 MONTGOMERY NY EMERGENCY MNGR
FLASH FLOODING OCCURRING ALONG ROUTE 80 AND OTSQUAGO
CREEK. EVACUATIONS ARE CURRENTLY UNDERWAY.
0800 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
07/01/2013 HERKIMER NY OTHER FEDERAL
EVACUATIONS UNDERWAY DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300306 ALY1300307 ALY1300308 ALY1300309 ALY1300310
ALY1300311 ALY1300312
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:24 PM EDT | River Flood Warning | ALY | Herkimer | 7 hr |
| Jul 1, 8:37 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 13 hr |
| Jul 1, 9:58 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Warren, Washington | 3 hr |
| Jul 2, 1:49 AM EDT | Areal Flood Warning | ALY | Herkimer, Montgomery | 8 hr |
| Jul 2, 4:22 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jul 2, 4:26 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Jul 2, 7:44 AM EDT | River Flood Warning | ALY | Herkimer, Oneida | 70 hr |
| Jul 2, 8:35 AM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 25 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | ALY | Herkimer | 48 min |
| Jul 2, 2:59 PM EDT | Areal Flood Advisory | ALY | Herkimer | 4 hr |
| Jul 2, 3:44 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
| Jul 2, 4:02 PM EDT | Special Weather Statement | ALY | Saratoga | 28 min |
| Jul 2, 4:28 PM EDT | Special Weather Statement | ALY | Saratoga | 32 min |
| Jul 2, 5:31 PM EDT | Special Weather Statement | ALY | Warren, Washington | 59 min |
| Jul 2, 5:36 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga, Warren | 4 hr |
| Jul 2, 5:37 PM EDT | Special Weather Statement | ALY | Oneida | 53 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | ALY | Saratoga | 29 min |
| Jul 2, 6:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 4 hr |
| Jul 2, 6:53 PM EDT | Flash Flood Warning | ALY | Saratoga | 6 hr |
| Jul 2, 6:58 PM EDT | River Flood Warning | ALY | Herkimer | 34 hr |
| Jul 2, 7:29 PM EDT | Special Weather Statement | ALY | Washington | 31 min |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.